Quantcast

Author Topic: Arimidex and Vitamin D  (Read 4867 times)

anonymous11

  • Full Member
  • ***
  • Posts: 158
    • View Profile
Arimidex and Vitamin D
« on: December 02, 2012, 02:25:21 am »
I have a question regarding what my doctor said about Armidex. She said that Armidex has a lot of side effects but one the main thing she recommended is increasing the amount of Vitamin D-3. Can anyone explain why she recommended that due to taking Armidex? I am following her recommendation and taking 6000 IU a day. Also, is it better splitting up the vitamin throughout the day or taking it the same time as Armidex taken?

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Arimidex and Vitamin D
« Reply #1 on: December 02, 2012, 05:01:16 am »
Of course, talk to your doc, but I think it's a concern with a connection between Armidex and rheumatoid arthritis.  Women on Arimidex can definitely have this issue:

http://www.medicine.iupui.edu/clinpharm/seminars/journal/PDF/2010/Wang%20ExpGerontol%202009.pdf
"Immoderate inhibition of estrogen by anastrozole enhances the severity
of experimental polyarthritis"

A natural solution would be to increase Vitamin D dosage:

http://onlinelibrary.wiley.com/doi/10.1002/art.11434/full
"Vitamin D intake is inversely associated with rheumatoid arthritis: Results from the Iowa Women's Health Study"

Arimidex can also cause joint pain and, sure enough, according to one study, extra Vitamin D did seem to help:

http://www.breastcancer.org/research-news/20091215-7

So this is my guess as to the line of reasoning, but discuss directly with your physician and let us know if anything interesting is passed along.

One thing that should be noted:  women with breast cancer typically have to have a drastic reduction in estrogen and most guys just trying to reduce estradiol into the 20-30 range are not in the same situation.  But her thinking may be that you are going to be taking this for years potentially and so perhaps long term issues could arise.

One reason for this is that it may alter negatively certain inflammatory cytokines, which is not good if so..

« Last Edit: December 02, 2012, 05:04:44 am by PeakT »
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Arimidex and Vitamin D
« Reply #1 on: December 02, 2012, 05:01:16 am »


PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Arimidex and Vitamin D
« Reply #2 on: December 02, 2012, 05:35:12 am »
Looks like another issue may be that Arimidex interferes with the liver's ability to manufacture Vitamin D?  See this thread:

http://www.topix.com/forum/drug/arimidex/TIHA8S6MQTED26D1R
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Arimidex and Vitamin D
« Reply #2 on: December 02, 2012, 05:35:12 am »